MathSciNet Relay Station
MathSciNet bibliographic data
MR1656010 53C56 (32J27 53C55)
Gauduchon, P.; Ornea, L. Locally conformally Kähler metrics on Hopf surfaces. Ann. Inst. Fourier (Grenoble) 48 (1998), no. 4, 1107–1127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement